# SDR 95ZZZX6155

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9024R
- Make and model: Balwks FIREFLY8B
- Aircraft serial: F3B180
- System (JASC): 5102 · Balloon Reports
- Part: Regulator
- Part number: 3301
- Condition: Intermittent
- Location: Pilot Light
- Part time: 374 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW TO THE BURNER PILOT LIGHTS FAILED IN THE OFF POSITION DURING FLIGHT.  INITIAL RE-LIGHT ATTEMPTS WERE UNSUCCESSFUL.  FIRE 2 SYSTEM USED TO SUBSTITUTE FOR THE PILOT LIGHTS UNTIL LANDING WAS COMPLETED.  AFTER LANDING, PILOT LIGHT OPERATION WAS NORMAL.  WHEN CHECKED BY MECHANIC, REGULATOR FLOW AND PRESSURE OUTPUT WERE NORMAL.  TWO FLIGHTS WERE MADE WITH NO RECURRENCE OF PROBLEM.  ON 3RD FLIGHT, PILOT LIGHTS FAILED AGAIN.  AFTER LANDING, PILOT LIGHT SYSTEM OPERATION WAS NORMAL.  REPLACEMENT OF THE SUSPECT REGULATOR CURED PROBLEM.
